MathSciNet Relay Station
MathSciNet bibliographic data
MR3250566 33C45
Bayad, Abdelmejid; Simsek, Yilmaz; Srivastava, H. M. Some array type polynomials associated with special numbers and polynomials. Appl. Math. Comput. 244 (2014), 149–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement